# SDR C2XA10RI018

- Difficulty date: January 31, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N12145
- Make and model: Emb EMB-145XR
- Aircraft serial: 145745
- Aircraft time: 18,668 hours, 9,914 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 0211C259
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 16,417 hours, 8,925 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2899 - EWR - FLIGHT CREW REPORTED EICAS WENT BLANK IN FLIGHT, ACCOMPANIED BY ELECTRICAL ODOR.  EWR MX REMOVED AND REPLACED EICAS DISPLAY UNIT AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
